# SDR IPXA2013112200911

- Difficulty date: November 21, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Part number: GE356
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY AUXILARY MIRROR LIGHT INOPERATIVE.  REPLACED LAMP, CHECKED GOOD.
